# SDR DL76L091051

- Difficulty date: June 18, 2009
- Submitted: June 30, 2009
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 88,038 hours, 13,010 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Right Lp1
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RT DUCT LEAK LP1 MESSAGE.   FWD TO MCO/PLAC 26-18-01A, T/S PER FIM UNABLE TO DUPLICATE FAULT.  DUCT LEAK TEST GOOD M AND PLACARD REMOVED.  ETOPS CATEGORY 'E': PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS
